# SDR BAQA089526

- Difficulty date: September 23, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,673 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 503
- Condition: Contaminated
- Location: Main Rotor
- Part time: 460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST WARRANTY REPAIR .  WATER IN BLADE.  PART HAS ONLY 460.0 HOURS ON IT. REPLACED WITH SERVICEABLE RENTAL.
